# SDR UIEA2020092002021

- Difficulty date: September 20, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,484 hours, 16,324 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MSG.  A/C RELEASED ON MEL 21-58-01-01, MDDR 134712, CAT 'C'.< : MIX MANIFOLD VALVE PREVIOUSLY CHANGED. PERFORMED OPS CHECK IAW AMM 21-58-00. NO FAULTS NOTED. PERFORMED ENGINE RUN OF BOTH ENGINES IAW AMM 71-00-00 AND CONFIRMED VALVE WAS IN COMMAND POSITION PER MEL 21-58-00.
